# SDR SWAA2025040706454

- Difficulty date: March 17, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECTLY EMERGENCY LIGHT LENS GALLEY 4 AT AFT GALLEY AREA 2025-203844<[01] REPLACED EMERGENCY LIGHT LENS GALLEY 4 AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801 STEP 2.C.(1).(A)(2) AND (3).(4);[02] JOB COMPLETED
